Taiwanese Journal of Mathematics

COMMUTATORS OF MULTILINEAR SINGULAR INTEGRAL OPERATORS ON NON-HOMOGENEOUS METRIC MEASURE SPACES

Rulong Xie, Huajun Gong, and Xiaoyao Zhou

Full-text: Open access

Abstract

Let $(X,d,\mu)$ be a metric measure space satisfying both thegeometrically doubling and the upper doubling measure conditions,which is called non-homogeneous metric measure space. In thispaper, via a sharp maximal operator, the boundedness of commutatorsgenerated by multilinear singular integral with $RBMO(\mu)$ functionon non-homogeneous metric measure spaces in $m$-multiple Lebesgue spacesis obtained.

Article information

Source
Taiwanese J. Math., Volume 19, Number 3 (2015), 703-723.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133658

Digital Object Identifier
doi:10.11650/tjm.19.2015.4715

Mathematical Reviews number (MathSciNet)
MR3353249

Zentralblatt MATH identifier
1357.42012

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory

Keywords
multilinear singular integral commutators L Non-homogeneous metric measure spaces $RBMO(\mu)$

Citation

Xie, Rulong; Gong, Huajun; Zhou, Xiaoyao. COMMUTATORS OF MULTILINEAR SINGULAR INTEGRAL OPERATORS ON NON-HOMOGENEOUS METRIC MEASURE SPACES. Taiwanese J. Math. 19 (2015), no. 3, 703--723. doi:10.11650/tjm.19.2015.4715. https://projecteuclid.org/euclid.twjm/1499133658


Export citation

References

  • T. Bui and X. Duong, Hardy spaces, regularized BMO spaces and the boundedness of Calderón-Zygmund operators on non-homogeneous spaces, J. Geom. Anal., 23 (2013), 895-932.
  • W. Chen and E. Sawyer, A note on commutators of fractional integrals with RBMO$(\mu)$ functions, Illinois J. Math., \bf46 (2002), 1287-1298.
  • R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc., 212 (1975), 315-331.
  • X. Fu, D. C. Yang and W. Yuan, Boundedness of multilinear commutators of Calderón-Zygmund operators on orlicz spaces over non-homogeneous spaces, Taiwan. J. Math., \bf16 (2012), 2203-2238.
  • J. Garc\ptmrs ía-Cuerva and J. Mar\ptmrs ía-Martell, Two-weight norm inequalities for maximal operators and fractional integrals on non-homogeneous spaces, Indiana Univer. Math. J., \bf50 (2001), 1241-1280.
  • L. Grafakos and R. Torres, Multilinear Calderón-Zygmund theory, Adv. Math., \bf165 (2002), 124-164.
  • L. Grafakos and R. Torres, On multilinear singular integrals of Calderón-Zygmund type, Publ. Mat., (2002), 57-91, (extra).
  • G. Hu, Y. Meng and D. Yang, Multilinear commutators of singular integrals with non doubling measures, Integr. Equat. Oper. Th., \bf51 (2005), 235-255.
  • G. Hu, Y. Meng and D. Yang, New atomic characterization of $H^{1}$ space with nondoubling measures and its applications, Math. Proc. Cambridge Philos. Soc., \bf138 (2005), 151-171.
  • G. Hu, Y. Meng and D. Yang, Weighted norm inequalities for multilinear Calderón-Zygmund operators on non-homogeneous metric measure spaces, Forum Math., (2012), doi: 10. 1515/forum-2011-0042.
  • T. Hytönen, A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa, Publ. Mat., \bf54 (2010), 485-504.
  • T. Hytönen and H. Martikainen, Non-homogeneous Tb theorem and random dyadic cubes on metric measure spaces, J. Geom. Anal., 22 (2012), 1071-1107.
  • T. Hytönen, S. Liu, Da. Yang and Do. Yang, Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces, Canad. J. Math., DOI: 10.4153/CJM- 2011-065-2 (arXiv: 1011.2937).
  • T. Hytönen, Da. Yang and Do. Yang, The Hardy space $H^{1}$ on non-homogeneous metric spaces, Math. Proc. Cambridge Philos. Soc., 153 (2012), 9-31.
  • H. Lin and D. Yang, Spaces of type BLO on non-homogeneous metric measure spaces, Front. Math. China, 6 (2011), 271-292.
  • S. Liu, Da. Yang and Do. Yang, Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces: equivalent characterizations, J. Math. Anal. Appl., 386 (2012), 258-272.
  • F. Nazarov, S. Treil and A. Volberg, The Tb-theorem on non-homogeneous spaces, Acta Math., \bf190 (2003), 151-239.
  • X. Tolsa, Painlevé's problem and the semiadditivity of analytic capacity, Acta Math., \bf190 (2003), 105-149.
  • X. Tolsa, BMO, $H^{1}$ and Calderón-Zygmund operators for non-doubling measures, Math. Ann., \bf319 (2001), 89-101.
  • R. Xie and L. Shu, $\Theta$-type Calderón-Zygmund operators with non-doubling measures, Acta Math. Appl. Sinica, English Series, \bf29 (2013), 263-280.
  • J. Xu, Boundedness of multilinear singular integrals for non-doubling measures, J. Math. Anal. Appl., \bf327 (2007), 471-480.
  • J. Xu, Boundedness in Lebesgue spaces for commutators of multilinear singular integrals and RBMO functions with non-doubling measures, Sci. China, Series A, \bf50 (2007), 361-376.
  • Da. Yang, Do. Yang and G. Hu, The Hardy Space $H^{1}$ with Non-doubling Measures and Their Applications, Lecture Notes in Mathematics 2084, Springer-Verlag, Berlin, 2013.